AN EXTREMAL PROBLEM FOR ALGEBRAIC POLYNOMIAL

Authors

  • IGOR Ž. MILOVANOVIĆ Faculty of Electronic Engineering, Beogradska 14, P. 0. Box 73, 18000 Nis, Yugoslavia.
  • MILAN A. KOVAČEVIĆ Faculty of Electronic Engineering, Beogradska 14, P. 0. Box 73, 18000 Nis, Yugoslavia.

DOI:

https://doi.org/10.5556/j.tkjm.24.1993.4490

Keywords:

Extremal properties for polynomials, inequalities

Abstract

Some extremal properties for nonnegative polynomials of degree $\le n$ on the interval $(-1,1)$ are proved.

References

G. Polya, G. Szego, "Aufga b en und Lehrsa.tze aus dcr analysis," Berlin-Gottingen- lleidelberg, New York, 1964.

I. Dimovski, V. Cakalov, "Integral inequalities for real polynomials," Annuaire Univ.. Sofia Facta Math., 59 (1964/ 65), 151-158.

B. Sendov, "An integral inequality for algebraic polynomials with only real zeros," An- nuaire Univ. Sofia Facta Math., 53 (1958/ 59), 19-32.

D. S. Mitrincovic, P. M. Vasic, "Analytic inequalities," Berli1<-Heidelberg, New York, 1970.

A. Lupas, "An inequality for polynomials," Univ. Beograd Publ. Elektrotehn. Fak. Ser. Mat. Fiz., N° 461-497 (1974), 241-243.

Downloads

Published

1993-06-01

How to Cite

MILOVANOVIĆ, I. Ž., & KOVAČEVIĆ, M. A. (1993). AN EXTREMAL PROBLEM FOR ALGEBRAIC POLYNOMIAL. Tamkang Journal of Mathematics, 24(2), 203-208. https://doi.org/10.5556/j.tkjm.24.1993.4490

Issue

Section

Papers